Alert archive / Florida / Small Craft Advisories in 2012

Small Craft Advisory 36, NWS Miami, FL

November 10, 2012

NWS Miami, FL issued this small craft advisory at Nov 10, 2012, 4:13 PM EST. It took effect at Nov 11, 2012, 1:00 AM EST. It was in force for 36 hr.

The area

The counties it named.

The facts

Issued
Nov 10, 2012, 4:13 PM EST (21:13 UTC)
In effect from
Nov 11, 2012, 1:00 AM EST
Expired
Nov 12, 2012, 1:00 PM EST
In force
36 hr
Issued by
NWS Miami, FL

The text

As transmitted, in the capitals the NWS used until 2016.

403 
WHUS72 KMFL 102113
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
413 PM EST SAT NOV 10 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 10 AM EST SUNDAY...

AMZ650-651-670-671-GMZ676-110515-
/O.NEW.KMFL.SC.Y.0036.121111T0600Z-121111T1500Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
413 PM EST SAT NOV 10 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 10 AM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 10 AM EST SUNDAY. 

* WINDS AND WAVES: WINDS ARE FORECAST TO INCREASE TO AROUND 20
  KNOTS LATER TONIGHT INTO SUNDAY MORNING ACROSS THE ATLANTIC AND
  OFFSHORE GULF WATERS. SEAS WILL RESPOND AND BUILD INTO THE 5 TO
  7 FOOT RANGE ACROSS THE ATLANTIC WATERS AND INTO THE 4 TO 6 FOOT
  RANGE OVER THE OFFSHORE GULF WATERS. THIS ADVISORY MAY NEED TO
  BE EXTENDED THROUGH THE DAY SUNDAY IN LATER FORECAST PACKAGES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND OR SEAS OF 7 FEET OR GREATER ARE EXPECTED. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
4 follow-up statements
735 
WHUS72 KMFL 110854
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
354 AM EST SUN NOV 11 2012

...SMALL CRAFT ADVISORY IN EFFECT THROUGH 7 AM MONDAY...

AMZ650-651-670-671-GMZ676-120200-
/O.EXT.KMFL.SC.Y.0036.000000T0000Z-121112T1200Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
354 AM EST SUN NOV 11 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 AM EST MONDAY. 

* WINDS AND WAVES: WINDS ARE FORECAST TO BE AROUND 20 KNOTS
  THROUGH AT LEAST TONIGHT ACROSS THE ATLANTIC AND OFFSHORE GULF
  WATERS. SEAS WILL RESPOND AND BUILD INTO THE 5 TO 7 FOOT RANGE
  ACROSS THE ATLANTIC WATERS AND INTO THE 4 TO 6 FOOT RANGE OVER
  THE OFFSHORE GULF WATERS. CONDITIONS ARE FORECAST TO BEGIN
  IMPROVING BY MONDAY MORNING. BUT GIVEN MONDAY IS A TRANSITION
  DAY THIS ADVISORY MAY NEED TO BE EXTENDED THROUGH THE DAY OR
  PART OF THE DAY MONDAY IN LATER FORECAST UPDATES PARTICULARLY
  FOR PORTIONS OF THE ATLANTIC WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF 20 TO
33 KNOTS OR SEAS OF 7 FEET OR GREATER ARE EXPECTED. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
643 
WHUS72 KMFL 112135
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
435 PM EST SUN NOV 11 2012

...SMALL CRAFT ADVISORY IN EFFECT THROUGH 7 AM MONDAY...

AMZ650-651-670-671-GMZ676-121200-
/O.CON.KMFL.SC.Y.0036.000000T0000Z-121112T1200Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
435 PM EST SUN NOV 11 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY. 

* WINDS AND WAVES: WINDS ARE FORECAST TO REMAIN AROUND 20 KNOTS
  INTO MONDAY MORNING ACROSS THE ATLANTIC AND OFFSHORE GULF
  WATERS. SEAS WILL REMAIN IN THE 5 TO 7 FOOT RANGE ACROSS THE
  ATLANTIC WATERS AND INTO THE 4 TO 6 FOOT RANGE OVER THE OFFSHORE
  GULF WATERS. CONDITIONS ARE FORECAST TO BEGIN IMPROVING THROUGH
  THE DAY MONDAY. MARINERS ARE ENCOURAGED TO MONITOR LATER
  FORECASTS FOR CHANGES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF 20 TO
33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
795 
WHUS72 KMFL 120321 AAA
MWWMFL

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE MIAMI FL
1021 PM EST SUN NOV 11 2012

...SMALL CRAFT ADVISORY IN EFFECT THROUGH 7 AM MONDAY...

GMZ676-120430-
/O.CAN.KMFL.SC.Y.0036.000000T0000Z-121112T1200Z/
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
1021 PM EST SUN NOV 11 2012

...SMALL CRAFT ADVISORY IS CANCELLED FOR THE OFFSHORE GULF WATERS...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

ALTHOUGH THE ADVISORY HAS BEEN CANCELLED THIS EVENING...MARINERS
ARE ENCOURAGED TO EXERCISE CAUTION OVER THE OFFSHORE GULF WATERS
TONIGHT INTO MONDAY MORNING AS THE MODERATE EASTERLY WINDS CONTINUE. 

$$

AMZ650-651-670-671-121200-
/O.CON.KMFL.SC.Y.0036.000000T0000Z-121112T1200Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
1021 PM EST SUN NOV 11 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY. 

* WINDS AND WAVES: WINDS ARE FORECAST TO REMAIN AROUND 20 KNOTS
  INTO MONDAY MORNING ACROSS THE ATLANTIC AND OFFSHORE GULF
  WATERS. SEAS WILL REMAIN IN THE 5 TO 7 FOOT. CONDITIONS ARE
  FORECAST TO BEGIN IMPROVING THROUGH THE DAY MONDAY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF 20 TO
33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
285 
WHUS72 KMFL 121144
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
644 AM EST MON NOV 12 2012

...SMALL CRAFT ADVISORY IN EFFECT THROUGH 1 PM MONDAY...

AMZ650-651-670-671-121800-
/O.EXT.KMFL.SC.Y.0036.000000T0000Z-121112T1800Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
644 AM EST MON NOV 12 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON. 

* WINDS AND WAVES: WINDS ARE FORECAST TO REMAIN AROUND 20 KNOTS
  THIS MORNING ACROSS THE ATLANTIC AND OFFSHORE GULF WATERS. SEAS
  WILL REMAIN IN THE 5 TO 7 FOOT RANGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF 20 TO
33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Nov 10, 2:29 PM EST, 1 hour 44 minutes earlier.

Area forecast discussion, Nov 10, 2:29 PM EST, 1 hour 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
229 PM EST SAT NOV 10 2012

...BREEZY TO WINDY CONDITIONS SUNDAY AND MONDAY...
...HIGH RIP CURRENT RISK TO CONTINUE ATLANTIC BEACHES...

.DISCUSSION...
TONIGHT THROUGH MONDAY...HIGH PRESSURE CENTERED OVER ALONG THE
NORTH CAROLINA COAST THIS AFTERNOON PROVIDING A MODERATE NORTHEAST
WIND FLOW ALONG WITH PATCHES OF SHALLOW STRATOCUMULUS CLOUDS.
HOWEVER THIS MOISTURE IS TOO SHALLOW TO PRODUCE ANY PRECIPITATION,
WITH END RESULT BEING A MIX OF SUN AND CLOUDS. AS THE HIGH
PRESSURE AREA SHIFTS INTO THE WESTERN ATLANTIC, A TIGHTENING
PRESSURE GRADIENT ACROSS FLORIDA WILL LEAD TO INCREASING NE-E
WINDS ALONG WITH GRADUALLY INCREASING MOISTURE OVER THE NEXT
COUPLE OF DAYS. WINDIEST DAY APPEARS TO BE SUNDAY, WITH STILL
BREEZY CONDITIONS ON MONDAY AS THE GRADIENT BEGINS TO RELAX SOME.
WITH THE GRADUALLY INCREASING MOISTURE, EXPECT TO SEE AT LEAST A
FEW LIGHT SHOWERS POP UP OVER THE ATLANTIC AND TRY TO MOVE ONSHORE
THE E COAST. ANY SHOWERS SHOULD BE OF LITTLE CONSEQUENCE AS
MOISTURE DEPTH REMAINS QUITE LIMITED, AND WILL CARRY MOSTLY
"SILENT" 10 PERCENT POPS. TEMPERATURES WILL CONTINUE A SLOW
WARMING TREND BUT REMAIN NEAR NORMAL.

TUESDAY THROUGH THE REMAINDER OF NEXT WEEK...HIGH PRESSURE OVER
THE GULF OF MEXICO AND FLORIDA WILL KEEP ANY COLD FRONTS FROM
PENETRATING DEEP INTO THE FLORIDA PENINSULA. THEREFORE, EXPECT A
SIMILAR PATTERN WITH HIGH PRESSURE OVER THE WESTERN ATLANTIC
PROVIDING A NORTHEAST FLOW WITH MOSTLY DRY CONDITIONS AND
TEMPERATURES CLIMBING TO SLIGHTLY ABOVE NORMAL.

&&

.MARINE...
NORTHEAST TO EAST WINDS INCREASE TONIGHT AND ARE EXPECTED TO REACH
SMALL CRAFT ADVISORY LEVELS OVER THE ATLANTIC WATERS WITH SEAS UP
TO 7 FT. GULF OF MEXICO, LAKE OKEECHOBEE AND BISCAYNE BAY WATERS WILL HAVE
A CAUTION HEADLINE FOR WINDS NEAR 20 KNOTS. THESE CONDITIONS WILL
CONTINUE THROUGH MONDAY, WITH A SLIGHT DECREASING TREND IN WIND
AND SEAS BEGINNING ON TUESDAY. RIP CURRENT RISK WILL REMAIN HIGH
ALL THE WAY THROUGH MONDAY ALONG THE ATLANTIC COAST BEACHES.

&&

.FIRE WEATHER...
SLOWLY MOISTENING AIR MASS WILL RESULT IN RELATIVE HUMIDITY VALUES
ABOVE CRITICAL VALUES THROUGH THE FORECAST PERIOD. INCREASING
EASTERLY WINDS AND WARM DAYTIME TEMPERATURES WILL RESULT IN HIGH
DISPERSION VALUES SUNDAY AND MONDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  70  79  71  81 / 10 10 10 10
FORT LAUDERDALE  70  78  72  81 / 10 10 10 10
MIAMI            70  79  71  81 / 10 10 10 10
NAPLES           60  81  64  82 / -  -  -  -

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...HIGH RIP CURRENT RISK UNTIL 7 PM EST THIS EVENING FOR COASTAL
     BROWARD-COASTAL MIAMI DADE-COASTAL PALM BEACH.

AM...NONE.
GM...NONE.
&&

PUBLIC/MARINE...59/MOLLEDA
AVIATION/RADAR/FIRE...60/BD
Hazardous weather outlook, Nov 10, 7:48 AM EST, 8 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
748 AM EST SAT NOV 10 2012

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
110400-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
20 TO 60 NM-
748 AM EST SAT NOV 10 2012

...HIGH RISK OF RIP CURRENTS SOUTHEAST FLORIDA BEACHES TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

RIP CURRENTS: THE COMBINATION OF NORTHEAST WINDS OF 15 TO 20 KNOTS
ACROSS THE NEARSHORE WATERS OF PALM BEACH TO MIAMI DADE COUNTIES
TODAY WITH A 1 TO 3 FEET SWELL WILL RESULT IN A HIGH RISK OF RIP
CURRENTS AT THE BEACHES. THE RISK IS GREATEST AROUND THE TIME OF
LOW TIDE IN THE LATE MORNING AND EVENING HOURS BUT WILL PREVAIL
THROUGHOUT THE DAY.

IF YOU DO GO INTO THE WATERS...SWIM AT GUARDED BEACHES AND HEED
THE ADVICE OF THE BEACH PATROL. IF CAUGHT IN THE SEAWARD PULL OF A
RIP CURRENT DO NOT ATTEMPT TO MOVE DIRECTLY TOWARD SHORE.
INSTEAD...MOVE SIDEWAYS ACROSS THE RIP CURRENT UNTIL THE PULL
EASES.

WAVES: SEAS OF UP TO 5 TO 7 FEET ARE LIKELY THROUGH THE LATE
MORNING HOURS PARTICULARLY ACROSS THE PALM BEACH COASTAL WATERS
TODAY. THIS REPRESENTS HAZARDOUS CONDITIONS PARTICULARLY FOR SMALL
CRAFT AND THEREFORE A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH
NOON FOR THOSE WATERS. OUTSIDE OF THAT TIME FRAME AND ELSEWHERE
SMALL CRAFT SHOULD STILL EXERCISE CAUTION FOR WINDS OF 15 TO 20
KNOTS OR SEAS OF UP TO 4 TO 6 FEET.

NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE WILL BE A HIGH RISK OF RIP CURRENTS ALONG THE EAST COAST
BEACHES OF SOUTH FLORIDA THROUGH THE WEEKEND WITH AT LEAST A
MODERATE RISK POSSIBLE THROUGH THE EARLY PART OF THE WORK WEEK.
BREEZY CONDITIONS WILL CONTINUE TO RESULT IN SEAS OF AT LEAST 4 TO
7 FEET THROUGH THE REMAINDER OF THE WEEKEND AND POSSIBLY INTO THE
EARLY PART OF THE WEEK BEFORE WINDS SUBSIDE LATER IN THE WEEK.

NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 10, 5:47 AM ESTRip Current StatementMFLBroward, Miami-Dade, Palm Beach3 days

Nearby

Small Craft Advisories in Florida, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.